Vol. 52, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A study of convex sets of stochastic matrices induced by probability vectors

Darald Joe Hartfiel

Vol. 52 (1974), No. 2, 405–418
Abstract

This paper contains a study of convex sets of stochastic matrices induced by probability vectors. The vertices and dimension of each such convex set is found. Some topological properties of these sets are also given. Finally, the relationship between these sets and Markov chain theory is considered.

Mathematical Subject Classification 2000
Primary: 15A51
Secondary: 60J10
Milestones
Received: 17 July 1973
Revised: 1 March 1974
Published: 1 June 1974
Authors
Darald Joe Hartfiel